# SDR 06FDEA1492

- Difficulty date: April 18, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74472
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT CENTER WING TANK TOP SURFACE FOUND WITH   CORROSION, STRINGER 19 LBL 104.  MAIN DECK COMPARTMENT CENTER WING TANK TOP SURFACE CORROSION AT STRINGER 19 LBL 104 REMOVED AS PER SRM 51-21-01 VOL II ORIG THICKNESS: 0.150"; THICKNESS REMAINING: 0.138"; MAT'L REMOVED: 0.012"; FOUND WITHIN LIMIT AS PER SRM 57-20-00 FIG 12 VOL I.  REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
